MathSciNet Relay Station
MathSciNet bibliographic data
MR1245204 (94m:54093) 54H15 (57S99 60J50)
Woess, Wolfgang Fixed sets and free subgroups of groups acting on metric spaces. Math. Z. 214 (1993), no. 3, 425–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement